# SDR AALA202305017821

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A320*
- Aircraft serial: 7157
- Aircraft time: 19,167 hours, 7,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L JUMPSEAT FLASHLIGHT NOT CHARGING. MAINTENANCE REPLACED THE BATTERY IN THE FLASHLIGHT PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
